Advertisement

© 1999

Differential Equations with Operator Coefficients

with Applications to Boundary Value Problems for Partial Differential Equations

Book

Part of the Springer Monographs in Mathematics book series (SMM)

Table of contents

  1. Front Matter
    Pages I-XX
  2. Differential Equations with Constant Operator Coefficients

    1. Front Matter
      Pages 1-1
    2. Vladimir Kozlov, Vladimir Maz’ya
      Pages 3-25
    3. Vladimir Kozlov, Vladimir Maz’ya
      Pages 27-48
    4. Vladimir Kozlov, Vladimir Maz’ya
      Pages 49-74
    5. Vladimir Kozlov, Vladimir Maz’ya
      Pages 75-87
  3. Differential Equations with Variable Operator Coefficients

    1. Front Matter
      Pages 89-89
    2. Vladimir Kozlov, Vladimir Maz’ya
      Pages 91-112
    3. Vladimir Kozlov, Vladimir Maz’ya
      Pages 113-131
    4. Vladimir Kozlov, Vladimir Maz’ya
      Pages 133-146
    5. Vladimir Kozlov, Vladimir Maz’ya
      Pages 147-164
    6. Vladimir Kozlov, Vladimir Maz’ya
      Pages 165-180
    7. Vladimir Kozlov, Vladimir Maz’ya
      Pages 181-241
  4. Asymptotic Theory of Operator Differential Equations

    1. Front Matter
      Pages 243-243
    2. Vladimir Kozlov, Vladimir Maz’ya
      Pages 265-283
    3. Vladimir Kozlov, Vladimir Maz’ya
      Pages 285-315
    4. Vladimir Kozlov, Vladimir Maz’ya
      Pages 317-344
    5. Vladimir Kozlov, Vladimir Maz’ya
      Pages 345-367
    6. Vladimir Kozlov, Vladimir Maz’ya
      Pages 369-383

About this book

Keywords

Banach Space Boundary value problem Differential operator Eigenvalue Ordinary differential equations with operator coefficients asymptotics of solutions differential equation ordinary differential equation partial di partial differential equation

Authors and affiliations

  1. 1.Department of MathematicsLinköping UniversityLinköpingSweden

Bibliographic information

  • Book Title Differential Equations with Operator Coefficients
  • Book Subtitle with Applications to Boundary Value Problems for Partial Differential Equations
  • Authors Vladimir Kozlov
    Vladimir Maz'ya
  • Series Title Springer Monographs in Mathematics
  • DOI https://doi.org/10.1007/978-3-662-11555-8
  • Copyright Information Springer-Verlag Berlin Heidelberg 1999
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Hardcover ISBN 978-3-540-65119-2
  • Softcover ISBN 978-3-642-08453-9
  • eBook ISBN 978-3-662-11555-8
  • Series ISSN 1439-7382
  • Edition Number 1
  • Number of Pages XX, 444
  • Number of Illustrations 0 b/w illustrations, 0 illustrations in colour
  • Topics Ordinary Differential Equations
  • Buy this book on publisher's site

Reviews

From the reviews of the first edition:

"The book under review is the first systematic and self-contained presentation of a theory of arbitrary order ordinary differential equations with unbounded operator coefficients in a Hilbert or Banach space … . this is an excellent book, that contains recent results of the topic, deep theoretical results and various applications to PDE-s. It is warmly recommended to specialists in ODE-s, PDE-s, functional analysis." (Jeno Hegedus, Acta Scientiarum Mathematicarum, Vol. 72, 2006)